# SDR 98ZZZX1523

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc LTS101750B2
- System (JASC): 7250 · Turbine Section
- Part: Impeller Shroud
- Part number: 410106013
- Condition: Separation
- Location: Gp Module
- Component: 410100027
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

USCG ENGINE SURGED.  UPON TROUBLESHOOTING OF THE ENGINE, FOUND ABRADABLE (PLASMA) COATING SEPARATED AT INTERFACE.
